# SDR FDEA202306131029

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 1575 LBL 65, ATTACH ANGLE IS CRACKED FABRICATED AND REPLACED CRACKED ATTACH ANGLE AT STA 1575, LBL 65, PER BOEING DWG   146T5650, SHT 5, REV C. FABRICATION OF ATTACH ANGLE, 146T5651-5, COMPLETED ON WORK   CARD, WO#83419, NR#N00131.
